Seguir
Sándor J Kovács
Sándor J Kovács
Department of Mathematics, University of Washington
Dirección de correo verificada de uw.edu - Página principal
Título
Citado por
Citado por
Año
Singularities of the Minimal Model Program
SJK J Kollár
Cambridge University Press, Cambridge Tracts in Mathematics 200, 370, 2013
8012013
Log canonical singularities are Du Bois
J Kollár, S Kovács
Journal of the American Mathematical Society 23 (3), 791-813, 2010
2312010
Differential forms on log canonical spaces
D Greb, S Kebekus, SJ Kovács, T Peternell
Publications mathématiques de l'IHÉS 114 (1), 87-169, 2011
2012011
Rational, log canonical, Du Bois singularities: on the conjectures of Kollár and Steenbrink
SJ Kovács
Compositio Mathematica 118 (2), 123-133, 1999
1201999
The cone of curves of a K3 surface
SJ Kovács
Mathematische Annalen 300 (1), 681-691, 1994
1051994
A characterization of rational singularities
SJ Kovács
1002000
Classification of higher dimensional algebraic varieties
CD Hacon, SJ Kovács
Springer Science & Business Media, 2011
842011
The canonical sheaf of Du Bois singularities
SJ Kovács, K Schwede, KE Smith
Advances in Mathematics 224 (4), 1618-1640, 2010
732010
Reflexive pull-backs and base extension
B Hassett, SJ Kovács
Journal of Algebraic Geometry 13 (2), 233-248, 2004
732004
Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties
D Greb, S Kebekus, SJ Kovács
Compositio Mathematica 146 (1), 193-219, 2010
652010
Hodge theory meets the minimal model program: a survey of log canonical and Du Bois singularities
SJ Kovács, K Schwede
Topology of stratified spaces 58, 51-94, 2011
622011
Families of canonically polarized varieties over surfaces
S Kebekus, SJ Kovács
Inventiones mathematicae 172, 657-682, 2008
572008
Erratum for Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich’s conjecture
SJ Kovács, M Lieblich
Ann. of Math. (2) 173 (1), 585-617, 2011
52*2011
Cohomological characterizations of projective spaces and hyperquadrics
C Araujo, S Druel, SJ Kovács
arXiv preprint arXiv:0707.4310, 2007
502007
Algebraic hyperbolicity of fine moduli spaces
SJ Kovács
Journal of Algebraic Geometry 9 (1), 165-174, 2000
502000
Birational geometry of log surfaces
J Kollár, S Kovács
preprint, 1994
501994
An optimal extension theorem for 1-forms and the Lipman-Zariski conjecture
P Graf, SJ Kovács
arXiv preprint arXiv:1301.7315, 2013
432013
Smooth families over rational and elliptic curves
SJ Kovács
Journal of Algebraic Geometry 5, 369-386, 1996
431996
The structure of surfaces and threefolds mapping to the moduli stack of canonically polarized varieties
S Kebekus, SJ Kovács
40*2010
Logarithmic vanishing theorems and Arakelov–Parshin boundedness for singular varieties
SJ Kovács
Compositio Mathematica 131 (3), 291-317, 2002
40*2002
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20